# SDR FDEA201105241966

- Difficulty date: May 24, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 78,026 hours, 25,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE REMOTE PRESS TO REST LIGHT INOPERATIVE, RELAMPED AND REPLACED BATTERIES NO HELP.   RELAMP PTT LIGHT SWITCH WITH 338 3 VOLT BULBS,TEST CHECKED NORMAL  INSTALLED NEW BATTERIES PRECAUTIONARY, REMOVED CONTROL STICKER, ALL OPS GOOD.
